Arash Ghorbanalizadeh
Arash Ghorbanalizadeh
+98 24 3315 5110
ghorbanalizadeh [at]
Mathematics Building, Room 110

Research interests

• Approximation: Polynomial approximation, Approximation by positive linear operators, 
Moduli of smoothness; 
• Harmonic Analysis: Fourier series; Function spaces; (Singular) Integral (convolution 
type) operators; 


Real Analysis II - For direct PhD students

Fourier Analysis I

Approximation Theorey I


Akif Gadjiev and Oktay Duman and AM Ghorbanalizadeh, "Ideal Convergence of ", Journal of Function spaces and Applications, Vol. 2012, NO. 1, 1, 2012, doi: 178316

Arash Ghorbanalizadeh, "On the order of weighted approximation of unbounded functions by some generalizations of Gadjiev–Ibragimov operators", Journal of Applied Analysis, Vol. 20, NO. 1, 2014

Arash Ghorbanalizadeh and Yoshihiro Sawano, "Approximation in Banach space by linear positive operators", Positivity, Vol. 18, NO. 3, 2014

V Burenkov and A Ghorbanalizadeh and Y Sawano, "Uniform boundedness of Kantorovich operators in Morrey spaces", Positivity, Vol. 22, NO. 4, 2018

Arash Ghorbanalizadeh, "On the bivariate generalization of Bernstein-Fomin operators", PIMM, Vol. 44, NO. 2, 2018

Ramazan Akgün and Arash Ghorbanalizadeh , "Approximation by integral functions of finite degree in variable exponent Lebesgue spaces on the real axis", Turk J Math, Vol. 42, NO. 4, 2018

Developed by the IASBS Computer Center